Alert archive / New Jersey / Small Craft Advisories in 2019

Small Craft Advisory 107, NWS Philadelphia/Mount Holly

December 13, 2019

NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 13, 2019, 3:16 PM EST. It took effect at Dec 14, 2019, 1:00 PM EST. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2019, 3:16 PM EST (20:16 UTC)
In effect from
Dec 14, 2019, 1:00 PM EST
Expired
Dec 14, 2019, 3:19 PM EST
In force
2 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

740 
WHUS71 KPHI 132016
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 PM EST Fri Dec 13 2019

ANZ430-431-140930-
/O.NEW.KPHI.SC.Y.0107.191214T1800Z-191214T2300Z/
/O.CAN.KPHI.SC.Y.0106.191214T2300Z-191215T2300Z/
/O.EXB.KPHI.GL.A.0022.191214T2300Z-191215T1200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
316 PM EST Fri Dec 13 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 6 PM EST
SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

* WHAT...For the Small Craft Advisory, southwest winds 10 to 20 kt
  with gusts up to 25 kt expected. For the Gale Watch, west winds
  15 to 25 kt with gusts up to 35 kt possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, from 1 PM to 6 PM EST 
  Saturday. For the Gale Watch, from Saturday evening through 
  Sunday morning.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ454-455-140930-
/O.EXT.KPHI.SC.Y.0106.000000T0000Z-191214T2300Z/
/O.EXA.KPHI.GL.A.0022.191214T2300Z-191215T1100Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 PM EST Fri Dec 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE
SATURDAY NIGHT...

* WHAT...For the Small Craft Advisory, winds becoming south 15 to
  25 kt with gusts up to 30 kt Saturday afternoon. Seas 4 to 7
  feet expected. For the Gale Watch, winds becoming southwest 15
  to 25 kt with gusts up to 40 kt Saturday evening and seas 5 to 
  8 feet possible.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EST Saturday. 
  For the Gale Watch, from Saturday evening through late 
  Saturday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ450>453-140930-
/O.CON.KPHI.SC.Y.0106.000000T0000Z-191214T2300Z/
/O.CON.KPHI.GL.A.0022.191214T2300Z-191215T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
316 PM EST Fri Dec 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
LATE SATURDAY NIGHT...

* WHAT...For the Small Craft Advisory, winds becoming south 15 to
  25 kt with gusts up to 30 kt Saturday afternoon. Seas 4 to 7
  feet expected. For the Gale Watch, winds becoming southwest 15
  to 25 kt with gusts up to 40 kt Saturday evening and seas 5 to 
  8 feet possible.

* WHERE...Coastal ocean waters of New Jersey.

* WHEN...For the Small Craft Advisory, until 6 PM EST Saturday. 
  For the Gale Watch, from Saturday evening through late 
  Saturday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
3 follow-up statements
745 
WHUS71 KPHI 140150
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
850 PM EST Fri Dec 13 2019

ANZ450>455-141200-
/O.CON.KPHI.SC.Y.0106.000000T0000Z-191214T2300Z/
/O.CON.KPHI.GL.A.0022.191214T2300Z-191215T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
850 PM EST Fri Dec 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
LATE SATURDAY NIGHT...

* WHAT...For the Small Craft Advisory, winds becoming south 15 to
  20 kt with gusts up to 30 kt and seas 5 to 8 feet. For the Gale
  Watch, west winds 20 to 25 kt with gusts to around 35 kt and 
  seas 6 to 9 feet possible.

* WHERE...The New Jersey and Delaware Atlantic coastal waters.
  

* WHEN...For the Small Craft Advisory, until 6 PM EST Saturday. 
  For the Gale Watch, from Saturday evening through late 
  Saturday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-141200-
/O.CON.KPHI.SC.Y.0107.191214T1800Z-191214T2300Z/
/O.CON.KPHI.GL.A.0022.191214T2300Z-191215T1200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
850 PM EST Fri Dec 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 6 PM EST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY MORNING...

* WHAT...For the Small Craft Advisory, southwest winds 10 to 20 
  kt with gusts up to 25 kt expected. For the Gale Watch, west 
  winds 15 to 25 kt with gusts up to 35 kt possible.

* WHERE...The Delaware Bay.

* WHEN...For the Small Craft Advisory, from 1 PM to 6 PM EST 
  Saturday. For the Gale Watch, from Saturday evening through 
  Sunday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
356 
WHUS71 KPHI 140813
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
313 AM EST Sat Dec 14 2019

ANZ450>453-142115-
/O.CON.KPHI.SC.Y.0106.000000T0000Z-191214T2300Z/
/O.UPG.KPHI.GL.A.0022.191214T2300Z-191215T1100Z/
/O.NEW.KPHI.GL.W.0029.191214T2300Z-191216T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
313 AM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 7 PM EST
SUNDAY...

* WHAT...For the Gale Warning, west winds 20 to 25 kt with gusts 
  up to 40 kt and seas 6 to 9 feet expected. For the Small Craft 
  Advisory, south winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...For the Gale Warning, from 6 PM this evening to 7 PM 
  EST Sunday. For the Small Craft Advisory, until 6 PM EST this 
  evening.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ454-455-142115-
/O.CON.KPHI.SC.Y.0106.000000T0000Z-191214T2300Z/
/O.UPG.KPHI.GL.A.0022.191214T2300Z-191215T1100Z/
/O.NEW.KPHI.GL.W.0029.191214T2300Z-191215T1200Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
313 AM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
SUNDAY...

* WHAT...For the Gale Warning, west winds 20 to 25 kt with gusts 
  up to 35 kt and seas 4 to 7 feet expected. For the Small Craft 
  Advisory, south winds 10 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 feet.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...For the Gale Warning, from 6 PM this evening to 7 AM 
  EST Sunday. For the Small Craft Advisory, until 6 PM EST this 
  evening.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ430-431-142115-
/O.CON.KPHI.SC.Y.0107.191214T1800Z-191214T2300Z/
/O.UPG.KPHI.GL.A.0022.191214T2300Z-191215T1200Z/
/O.NEW.KPHI.GL.W.0029.191214T2300Z-191215T1200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
313 AM EST Sat Dec 14 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 PM EST THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 7 AM EST
SUNDAY...

* WHAT...For the Gale Warning, west winds 15 to 20 kt with gusts 
  up to 35 kt expected. For the Small Craft Advisory, southwest 
  winds 10 to 20 kt with gusts up to 30 kt expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Gale Warning, from 6 PM this evening to 7 AM 
  EST Sunday. For the Small Craft Advisory, from 1 PM this 
  afternoon to 6 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Staarmann
274 
WHUS71 KPHI 142019
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
319 PM EST Sat Dec 14 2019

ANZ450>453-151100-
/O.CAN.KPHI.SC.Y.0106.000000T0000Z-191214T2300Z/
/O.EXT.KPHI.GL.W.0029.191214T2019Z-191216T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
319 PM EST Sat Dec 14 2019

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 20 to 25 kt with gusts up to 40 kt and seas 
  6 to 9 feet.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet
  NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May 
  NJ out 20 nm, Coastal waters from Sandy Hook to Manasquan Inlet 
  NJ out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Gale force winds develop late tonight and continue until
  7 PM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ454-455-151100-
/O.CAN.KPHI.SC.Y.0106.000000T0000Z-191214T2300Z/
/O.EXT.KPHI.GL.W.0029.191214T2019Z-191215T1200Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
319 PM EST Sat Dec 14 2019

...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Gale force winds develop late tonight and continue until
  7 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ430-431-151100-
/O.CAN.KPHI.SC.Y.0107.000000T0000Z-191214T2300Z/
/O.EXT.KPHI.GL.W.0029.191214T2019Z-191215T1200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
319 PM EST Sat Dec 14 2019

...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Gale force winds develop late tonight and will continue 
  until 7 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

MPS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 2:34 PM EST, 42 minutes earlier.

Area forecast discussion, Dec 13, 2:34 PM EST, 42 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
234 PM EST Fri Dec 13 2019

.SYNOPSIS...
An upper level trough will dig into the southeast today pushing
a low pressure system through the Carolinas into the Mid-
Atlantic on Saturday. The system pushes north and east by Sunday
as dry weather makes a brief return. Heading into the work week
another low pressure system moves across the Tennessee Valley
Monday and will start to impact the region Monday night into
Tuesday. High pressure then looks to settle into the region
Wednesday into Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
12:30 PM Update:
Drizzle and light showers have worked their way northward along
the New Jersey Coast and into SE PA. Visibilities will begin to
go downhill as rain continues to fill in throughout the region
this afternoon. Patchy fog is also possible, especially in
valleys were any cold air lingers. Otherwise, forecast is on par
and just adjusted temperatures and PoPs to match radar trends
and surface observations.

Previous Discussion...
Radar returns early this morning are starting to show some
moisture working its way up towards the Delmarva coast. While it
looks light in nature, its continued path is on track to bring
some very light rain or drizzle to coastal Delaware and portions
of southern New Jersey this morning.

A slightly harder issue to discern this morning is whether or
not moisture can make it inland and into the colder reaches of
our forecast area before temperatures start to rise today.

Some of the higher resolution guidance continues to show a
brief period of possible freezing rain/drizzle across northern
New Jersey and the southern Poconos. However, coverage remains
spotty and confidence is low that we see much if any fall this
morning. Therefore, will not issue any winter weather headlines.

Surface high pressure is over the GUlf of Maine early this
morning and will move into the Canadian Maritimes today. A
shortwave will rotate through the mid-level flow and cross our
region this afternoon.

The more tractable part of the forecast today is the rain
pushing in from the west/southwest through the afternoon and
evening. The rain will start off fairly light across the region
and expect it will be raining throughout the forecast area by
late afternoon. The heavy rain looks to hold off until later in
the day, more likely holding off through the daytime and picking
up in intensity as we head later into the evening.

The warm air advection won't really be strong today but we
should see gradual warming take place across the region. With an
easterly flow, it can sometimes hinder the warming but the flow
at the surface appears to be pretty weak through the day and
this should allow for some of the warmer air to make its way up
into the area by late in the day. Overall, today will be fairly
close or slightly about the seasonal normals with highs in the
40s to lower 50s across the forecast area.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
The low will push into the region tonight and then cross directly
overhead on Saturday and then push off to the north by late
afternoon/evening. Periods of heavy rain overnight into early
Saturday can be expected with rain starting to ease up some later in
the day Saturday. PWATs remain in the 1.0-1.3" range which is on the
high side for mid-December. Running through the numbers, it still
looks like a basin average rainfall of 1.00-1.50", which should keep
us out of any widespread flooding concerns. The ground is wet but we
should be able to handle up to 2.00" of rainfall across our basins
without any big concerns, although as the heavy rain develops we
will need to monitor in case any more robust pockets develop. Areas
that typically see problems in heavy rain and/or places where the
leaves have clogged the storm drains will remain an issue.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Saturday night through Sunday will be fairly mild as warm air
advection pushes in behind a departing coastal low pressure
system. While the sensible weather will be dried out we'll start
to see some strong winds develop over the ocean waters. Its
certainly a question of how strong the pressure gradient
develops and thus how strong the winds gusts are. At this point,
because the potential for Gales does exist I felt comfortable
issuing a Gale watch but it wouldn't surprise me if wind gusts
ended up a tad lower than Gales with may just a few isolated
gusts of Gale Force.

Sunday heights will be rising and brief high pressure develops.
This will lead to temps warming into the low to mid 40s for
high temps which is fairly close to seasonable norms. High
pressure crests over the region on Monday and then starts to
exit the region as a surface low develops over the Tennessee
Valley and pushes through the Mid Atlantic. The challenge with
this system will be the strong warm air advection aloft brought
on by the 1026mb High pressure system sitting out over the
Atlantic. This will lead to warm air at the coast with temps in
the 30s to upper 20s in the Poconos as precip starts falling.
Because Mother Nature isn't very tractable, I've opted to
initially show snow quickly changing over to rain but if
current thermal profiles hold we'll likely have periods of snow
becoming freezing rain across portions of northern New Jersey
heading into Tuesday morning. By mid morning Tuesday all precip
should be falling as rain as the warm air advection brings temps
into the 40s to low 50s for max temps just ahead of a cold
front.

The associated cold front sweeps through Tuesday night and the
upper level trough passes through on Wednesday and a broad dome
of high pressure returns for the middle of the work week.
Anticipate quiet weather with seasonable normal temps from
Wednesday through Friday.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of Today...Conditions vary between MVFR and IFR this
afternoon, however, ceilings will continue to lower into this
afternoon to IFR and visibilities will also lower as rainfall
moves into the area. East to northeast winds around 5 to 10
knots. --High confidence overall with lower confidence on timing
of MVFR and IFR ceilings.

Tonight...IFR conditions expected to continue through the
overnight ours with periods of LIFR possible as rain moves
across the area. Periods of moderate to heavy rain will occur at
times helping to reduce visibilities. Light east to northeast
winds around 5 knots may become light and variable for some
areas. --High confidence on IFR occuring, with lower confidence
on how low conditions will get.

Saturday...IFR conditions will continue through much of the day
Saturday. A break in the steady rainfall will transition to
drizzle around daybreak for several hours, before another period
of moderate to heavy rainfall briefly moves across the area
round midday. Light and variable winds will increase out of the
east to southeast around 5 to 10 knots. Winds will shift to the
south to southwest and increase to 10 to 15 knots with gusts
around 20 knots to 25 knots during the afternoon. --Moderate
confidence.

Outlook...

Saturday night...An improvement to MVFR is possible during the
evening hours and may improve to VFR overnight. Winds become
westerly around 10-15 knots with gusts of 20-30 knots possible
at times. Moderate confidence.

Sunday...MVFR conditions trending to VFR during the morning.
Breezy with westerly winds from 10 to 15 knots and gusts from 25
to 30 knots possible. Moderate confidence.

Sunday night...VFR conditions expected with northwesterly winds
from 5 to 10 knots. High clouds will be on the increase by
Monday morning as another storm system begins to close in on the
region. Moderate confidence.

Monday through Tuesday...VFR initially as a mix of rain and
snow moves into the region. Precip quickly becomes widespread
rain heading into Tuesday. West to northwest winds from 5 to 10
knots. Low confidence on timing and precip type early Tuesday
morning.

&&

.MARINE...
Seas have increased already today and have reached 5-6 feet
already. Therefore, we have started the Small Craft Advisory as
of now. Winds will remain around 10 to 15 knots out of the east
with gusts around 20 knots.

Winds will turn more to the south and then southwest on
Saturday increasing to 15 to 20 knots with gusts around 25 knots
starting late afternoon/early evening. Seas will remain
elevated through Saturday.

Outlook...

Saturday night...Small Craft Advisory winds out of
the southwest will prevail. There is the potential for a Gale
force gusts early Sunday morning. Seas remain high from 5 to 8
feet.

Sunday...Gale force gusts possible out of the west from 30 to
35 knots through the afternoon. Seas ranging from 4 to 6 feet.

Sunday night...Small Craft Advisory winds out of the west-
northwest with gusts near or exceeding 25 knots. Seas from 2 to
4 feet.

Monday and Monday night...Seas are expected to fall below 5
feet by early Monday morning and will drop to around 1 to 3 feet
through the day. Winds will generally be westerly becoming
northwest around 10 to 15 knots Monday and then gradually weaken
overnight.

&&

.TIDES/COASTAL FLOODING...
Confidence has increased that we will see minor tidal flooding on
the Atlantic oceanfront, south shores of the Raritan Bay and
adjacent back bays.

Astronomical tides remain high thanks to the full moon which just
occurred on Thursday. We will have persistent onshore flow through
much of the day tomorrow. A coastal flood advisory has been issued
for the Atlantic oceanfront and the south shores of the Raritan Bay.
For the Delaware Bay and tidal portions of the Delaware River,
spotty minor flooding is likely, but there is less confidence there
will be widespread minor flooding, so have held off on any advisory
in these areas for now.

We will see an abrupt shift to offshore flow by Saturday night.
Therefore, not expecting the coastal flooding to continue into
subsequent high tide cycles.

With only a brief period of southerly flow, tidal flooding is not
expected on the northeastern shores of the Chesapeake Bay.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Advisory from 7 AM to 1 PM EST Saturday for
     NJZ012>014-020-022>027.
DE...Coastal Flood Advisory from 7 AM to 1 PM EST Saturday for
     DEZ003-004.
MD...None.
MARINE...Gale Watch from Saturday evening through late Saturday night
     for ANZ450>455.
     Small Craft Advisory until 6 PM EST Saturday for ANZ450>455.
     Gale Watch from Saturday evening through Sunday morning for
     ANZ430-431.
     Small Craft Advisory from 1 PM to 6 PM EST Saturday for ANZ430-
     431.

&&

Synopsis...Deal
Near Term...Davis/Meola
Short Term...Meola
Long Term...Deal
Aviation...Deal/Robertson
Marine...Davis/Deal/Meola/Robertson
Tides/Coastal Flooding...
Hazardous weather outlook, Dec 13, 4:19 AM EST, 10 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
419 AM EST Fri Dec 13 2019

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-140930-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
419 AM EST Fri Dec 13 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-454-455-140930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
419 AM EST Fri Dec 13 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low. From
Saturday through Sunday evening conditions will likely be hazardous
for small crafts as waves will increase to 5 to 7 feet for the ocean
waters.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ450>453-140930-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
419 AM EST Fri Dec 13 2019

...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE SATURDAY
NIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 4:28 AM ESTGale WatchPHI23 hr
Dec 13, 4:28 AM ESTSmall Craft AdvisoryPHI35 hr
Dec 13, 2:34 PM ESTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more22 hr
Dec 13, 3:40 PM ESTFlood WatchPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 2 more17 hr

Nearby

Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.